Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
200 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Effexor xr dosage

Premium Questions

Dr.    Alexander H. Sheppe MD

I started taking a low dose of effexor xr last week (half of a 37.5 mg capsule). It puts me lifts my mood and anxiety a little bit but seems to put me in a foggy, confused, detatched feeling ... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr.   Bonnie Berger-Durnbaugh MD

I've been on effexor xr , for three to four months now. I take it in the morning. Could it still be making me tired in the afternoon? ... View answer

Answered by : Dr. Bonnie Berger-Durnbaugh ( General & Family Physician)
Dr.    Alexander H. Sheppe MD

Hi, i have been on effexor xr 75/mg for anxiety/ depression for over 12yrs with no need for a dose increase until a week a go when my anxiety flared to the point of not eating, feeling anxious all the time ... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr.  Zotaj Antoneta MD

Hello, I have a question about a medication I am taking, Effexor XR . I have been on it for about 1 ...'ve passed, they will stay at bay as long as I am on the same dosage? In the past, the only way... View answer

Answered by : Dr. Zotaj Antoneta ( General & Family Physician)
Dr. Panagiotis Zografakis MD

I already called my Dr.'s office and my nurse said I would be okay....but I'm nervous. I may have mistakenly taken two of my once daily doses of Effexor XR (75mg) within two hours of each other. It's been ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)

Public Forum Discussions

Dr.   Bihle Nestor Mbinkar MD

What is the maximum dose that can be taken of Effexor XR. Currently I am taking 300 Mg and have been on it for approximately 2 months. It has worked for years and I am wondering if more can be taken ... View answer

Answered by : Dr. Bihle Nestor Mbinkar ( General & Family Physician)
Dr. Seikhoo Bishnoi MD

side effects and I had to stop taking them. Around 2 years ago I was started on 75mg/day of Effexor XR ... dosage or to ask for a different medication. ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr. Saatiish Jhuntrraa MD

been on Testosterone treatment for almost 2 years. I am also on Effexor XR. I still have ED ... Erection and from times I can achieve one. Will my problem resolve when I get off the Effexor XR? ... View answer

Answered by : Dr. Saatiish Jhuntrraa ( Sexologist)
Dr. Nishith R S MD

I have been taking Effexor xr for at about 10 years (prior to that I took Zoloft) - I was thinking ... on Effexor xr after I am off, it may not work for me anymore... is any of this true?I ... View answer

Answered by : Dr. Nishith R S ( Diabetologist)
Dr. Shubham Mehta MD

Hi I have been on Effoxer XR I couldn t afford my prescription copay so needless to say I m not taking the Effoxer anymore. I ve always got a bad cough and ear infection which my Dr gave me a Z-pack for. I feel like... View answer

Answered by : Dr. Shubham Mehta ( Psychiatrist)

Mobile Questions and Answers

Dr. Seikhoo Bishnoi MD

Hello Such symptoms like nausea, vomiting, poor sleep can occur due to withdrawal of venlafaxine. Even it has been three weeks still withdrawal symptoms may occur at this stage. Consult your doctor for treatment. Take OTC...

Dr. Saatiish Jhuntrraa MD

Hello Lemictal does not cause migraine . The biggest worry is rashes which is found in up to 5% of individuals . if you have headache, please try to rule out other possible causes . Headache is a very common symptom of....

Dr.  Sandip Kabra MD

Hi, u can take both this drugs simultaneously,there is no harm in that.